# SDR FDEA201908151888

- Difficulty date: August 15, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB29213
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT FORMER AT STATION XOS 911 FOUND CRACK. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB 2921 REVISION A. INSTALLED FABRICATED FORMER AT LEFT HAND   WING LEADING EDGE COMPARTMENT AT STATION XOS 911 AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
